# SDR IPXA2017012513264

- Difficulty date: January 10, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE :3C, RT WING REAR SPAR UPPER CAP HAS CORROSION AT XORS. 480 - 488.  REPAIRED THE SPAR CAP IAW EA 011-5710-01-A6589 REV I/R, AND EO MD11-5710-63058-A.
